MathSciNet Relay Station
MathSciNet bibliographic data
MR1616613 (2000c:30046) 30C70 (30C62)
Shen, Yu-Liang On the extremality of quasiconformal mappings and quasiconformal deformations. Proc. Amer. Math. Soc. 128 (2000), no. 1, 135–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement